Jump to content

Binti1962

Newbie
  • Content Count

    12
  • Joined

  • Last visited

About Binti1962

  • Rank
    Newbie

Profile Information

  • Gender
    Female
  • Location
    Connecticut
  1. I've been taking 10 mg of Abilify for several years and in the very beginning I had restlessness. My pdoc prescribed cogentin for the side effects, which went away after a while, and then I didn't need the cogentin anymore. I think it was worth sticking it out. You might want to ask your pdoc about cogentin.
  2. I take 10 mg of Abilify at bedtime and don't have any side effects. I also take Luvox at bedtime and Effexor in the morning. I'd suggest taking the Abilify at night if you are feeling groggy.
  3. I take 10 mg Abilify with Effexor and have been very happy with the results. Like the other poster noted, it eliminated my paranoia. it also got rid of my hostility and makes me feel normal again. hope this helps.
  4. I hope you had a fantastic day :)

  5. I currently take 30 mg of temazepam (generic of Restoril) for sleep every night. It had been working well for about a year, but lately I have been waking up at 3:30 am and have trouble falling back asleep. I've taken Ambien before and it made me sleep walk, so I'm not going back on that! Any ideas for a sleeping pill that will do its job and not make me too drowsy in the morning? I also take Abilify, Luvox, and Effexor. Thanks, Binti
  6. Hi, PoeticProse, Thanks for your reply. I will definitely talk to my pdoc about this. You raised some very good points. I'm not in therapy, but perhaps that would help. Take care, Binti
  7. I've been wanting to post this for days, but I'm not sure I can express it in a way that makes sense, but here goes... Do you think that the feeling of being in love is like an obsession, and if so, can OCD meds take away that feeling? I ask this because I've been on Luvox for about 5 weeks now, and it just "kicked in" about two weeks ago. Incidently, that was when my boyfriend left for a two week vacation. The old me, before Luvox, would have been obsessing over missing him terribly, and felt "in love" with him. Now, post Luvox, I don't miss him and am lacking that in love feeling. I'm wondering what is going on. It is just the Luvox taking away those feelings? It has also taken away unpleasant feelings, but I'm wondering about it taking away good feelings too. Am I falling out of love, or has the Luvox blunted my emotions? Any thoughts?
  8. Hi, Benzene, You do sound depressed, and I agree with everyone that you need to speak with a medical professional. If the University won't let you make another appointment, can't you go to a free clinic outside of the University? Doesn't the UK have a national medical system that is free? (My parents live in England and I think they get free medical care) Do give the university clinic a call and see if they will let you make another appointment, and let us know how it goes. Take care, binti
  9. Thanks for your post, BetterOff, I'll try to be patient and hope the ringing goes away soon.
  10. I take Abilify, Luvix, Effexor and Restoril, with xanax as needed.
  11. Hi, I have suffered from paranoia in the past as well as violent actions. Both problems were eliminated when I started taking Abilify. Not that it will work for everyone, but it worked miracles for me. sorry you are suffering so, and hope you tell your pdoc and therapist about it, as they can really help you. I don't think they will want to lock you up!
  12. I was put on Luvox about three weeks ago for obsessive thoughts, not full blown OCD. I have been having terrible ringing in my ears, and I think it is from the Luvox. It has helped my obsessive thoughts tremendously, and I hate to give it up, but the ringing is driving me crazy. Are there any good OCD meds out there without a lot of side effects? I'm already taking Effexor, Abilify and Restoril. Thanks, Binti
  13. I've been on Effexor XR for over 10 years (150 mg) and have no side effects. I found it to be very helpful for my depression and physical symptoms of depression, too. I recently reduced the dose to 75 mg and added Luvox. I did have a few "brain zaps" from the reduction of Effexor, but they went away. I do hear that withdrawal can be difficult, but I don't plan to stop taking it. If your doctor suggests Effexor, I would give it a try, there is nothing to be afraid of, but everyone reacts differently to meds.
×
×
  • Create New...